Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Can meds cause a sense of dread/doom/fear?

Posted by porkpiehat on August 16, 2017, at 14:51:19

I noticed when I was on Celexa that I would develop a formless sense of fear, especially if I was alone on my boat or icefishing. It happened also when I was on effexor and vyvanse, and it is happening now frequently on Parnate.

It stopped when I was not on these. In fact I was able to enjoy my surroundings and these great activities weaning off effexor (some of the anticonvulsants like gabapentin and trileptal also helped with this to some degree).

I don't think this happened at higher doses of these meds, which would zone me out a lot more. I don't think my long-term, low dose klonopin is involved as I was taking it during these downtimes. My Lamictal can have strange effects like making me more obsessive.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094452